# SDR CALA0300565

- Difficulty date: September 27, 2003
- Submitted: September 29, 2003
- Operation: Air carrier
- Aircraft: N16647
- Make and model: Boeing 737524
- Aircraft serial: 28908
- Aircraft time: 16,627 hours, 8,799 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LOWER SURFACE OF LT HORIZONTAL STABILIZER SKIN DENTED APPROXIMATELY 8 INCHES FORWARD OF AFT SPAR AND 102 INCHES O/B OF FUSELAGE.  A REPAIR WAS INSTALLED IAW SRM 55-10-01.
